American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Natasha Dobrinen and Stevo Todorcevic. A new class of Ramsey-classification theorems and their application in the Tukey theory of ultrafilters, Part 1. Trans. Amer. Math. Soc. 366 (2014) 1659-1684.
Abstract, references, and article information   
View Article: PDF

[2] Tal Orenshtein and Boaz Tsaban. Linear $\sigma$-additivity and some applications. Trans. Amer. Math. Soc. 363 (2011) 3621-3637. MR 2775821.
Abstract, references, and article information   
View Article: PDF

[3] Mauro Di Nasso and Marco Forti. Hausdorff ultrafilters. Proc. Amer. Math. Soc. 134 (2006) 1809-1818. MR 2207497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. Garcia-Ferreira, A. H. Tomita and S. Watson. Countably compact groups from a selective ultrafilter. Proc. Amer. Math. Soc. 133 (2005) 937-943. MR 2113947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Petr Simon and Gino Tironi. First countable extensions of regular spaces. Proc. Amer. Math. Soc. 132 (2004) 2783-2792. MR 2054805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joni Baker and Kenneth Kunen. Limits in the uniform ultrafilters. Trans. Amer. Math. Soc. 353 (2001) 4083-4093. MR 1837221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mariusz Rabus and Saharon Shelah. Topological density of ccc Boolean algebras--Every cardinality occurs. Proc. Amer. Math. Soc. 127 (1999) 2573-2581. MR 1486748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. J. Kennedy and S. D. McCartan. Singular sets and maximal topologies. Proc. Amer. Math. Soc. 127 (1999) 3375-3382. MR 1605984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. F. Lindgren and A. A. Szymanski. A non-pseudocompact product of countably compact spaces via Seq. Proc. Amer. Math. Soc. 125 (1997) 3741-3746. MR 1415350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul Bankston. Co-elementary equivalence, co-elementary maps, and generalized arcs. Proc. Amer. Math. Soc. 125 (1997) 3715-3720. MR 1422845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mariusz Rabus. An $\omega_2$-minimal Boolean algebra. Trans. Amer. Math. Soc. 348 (1996) 3235-3244. MR 1357881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ingo Bandlow. On the absolutes of compact spaces with a minimally acting group . Proc. Amer. Math. Soc. 122 (1994) 261-264. MR 1246512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lutz Heindorf. Graph spaces and $\bot$-free Boolean algebras . Proc. Amer. Math. Soc. 121 (1994) 657-665. MR 1246526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Salvador García-Ferreira. Comfort types of ultrafilters . Proc. Amer. Math. Soc. 120 (1994) 1251-1260. MR 1170543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1